I was diagnosed with sarcoidosis in November. The Dr had me on 40 mg of Prednisone for 6 months I was slowly whined off it. The Dr said the Sarcoidosis is in remission due to my latest CT scan and my sed rate.
I am coughing worse then before, it can be a very dry hacking cough then a min later there will be fleum in my airway I can not cough out. This is gong on all day and night.
It also hurts to breath. It feels like it would if you went into a freezer and took a deep breath.
My lung Dr said he did not think the coughing was from the Sarcoidosis so…
I went to an ENT to see if it had anything to do with my throat, He looked down my throat threw my nose with a scope and said everything there was fine.
I don’t know if it is related but I also have uncontrollable itching on my arms only
There is (no redness or swelling) I thought maybe my breathing was related, maybe allergies. My Dr. said they if that was the case that while I was on the prednisone it would have cleared up if it was allergies, is this correct?
If I have severe allergies would Prednisone make the symptoms go away?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.